# SDR ASOA201702091161

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MM67035374001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT FLOOR SILL CORRODED AT FS 1079 LBL 36. REPAIRED SEAT RAIL BY COMPLYING WITH EC/TC REO 670-53-00-390 AND REO 670-53-00-390 REV -- DATED 01-22-2014.
